# SDR ASAA2013012793892

- Difficulty date: January 27, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,145 hours, 7,500 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3400
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN SAFETY VALVE OUTLET CUTOUT CORRODED BS 970.  REMOVED CORROSION EXTERNAL FUSELAGE SKIN SAFETY VALVE OUTLET CUTOUT IAW SRM 53-70-01.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01.
